Alert archive / California / Winter Storm Warnings in 2014
Winter Storm Warning 7, NWS Sacramento, CA
NWS Sacramento, CA issued this winter storm warning at Mar 30, 2014, 1:22 PM PDT. It took effect at Mar 31, 2014, 11:00 AM PDT. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2014, 1:22 PM PDT (20:22 UTC)
- In effect from
- Mar 31, 2014, 11:00 AM PDT
- Expired
- Apr 1, 2014, 3:30 AM PDT
- In force
- 17 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted, in the capitals the NWS used until 2016.
366 WWUS46 KSTO 302022 WSWSTO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 122 PM PDT SUN MAR 30 2014 ...COLDER PACIFIC STORM IMPACTS INTERIOR NORTHERN CALIFORNIA MONDAY THROUGH EARLY WEDNESDAY... .A COLDER PACIFIC STORM WILL BRING SNOW TO INTERIOR NORTHERN CALIFORNIA MONDAY INTO WEDNESDAY. THIS STORM WILL BRING SIGNIFICANTLY COLDER AIR INTO THE AREA. SNOW LEVELS EXPECTED TO BE AROUND 3000 TO 4000 FEET MONDAY BUT LOWER TO 2000 TO 3000 FEET MONDAY NIGHT INTO TUESDAY. THE PERIOD OF HEAVIEST SNOW IS EXPECTED LATE MONDAY INTO TUESDAY. MORE LOWER ELEVATION SNOW IS LIKELY TUESDAY AFTERNOON INTO WEDNESDAY. CAZ068-069-311145- /O.UPG.KSTO.WS.A.0005.140331T2100Z-140401T1800Z/ /O.NEW.KSTO.WS.W.0007.140331T2100Z-140401T1800Z/ WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- INCLUDING THE CITIES OF...CHESTER...QUINCY...BLUE CANYON 122 PM PDT SUN MAR 30 2014 ...WINTER STORM WARNING IN EFFECT FROM 2 PM MONDAY TO 11 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 2 PM MONDAY TO 11 AM PDT TUESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * IMPACTS: CHAIN RESTRICTIONS AND TRAVEL DELAYS EXPECTED. SLICK ROADS AND REDUCED VISIBILITIES IN HEAVY SNOW AND GUSTY WIND. DRIVING CONDITIONS NORMALLY SEEN ONLY NEAR PASS LEVELS WILL OCCUR AT MUCH LOWER ELEVATIONS. * CONFIDENCE: HIGH. * TIMING: SNOW BEGINS MONDAY AFTERNOON WITH THE HEAVIEST SNOW EXPECTED MONDAY NIGHT INTO TUESDAY. * LOCATIONS INCLUDE: CHESTER...QUINCY...LASSEN NATIONAL PARK... BLUE CANYON...DONNER PASS...ECHO SUMMIT...CARSON PASS. * SNOW ACCUMULATIONS: 5 TO 10 INCHES OF SNOW LOWER ELEVATIONS AND A FOOT OR MORE ABOVE 4000 FEET THROUGH TUESDAY MORNING. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ013-063-311145- /O.UPG.KSTO.WS.A.0005.140331T1800Z-140401T1000Z/ /O.NEW.KSTO.WS.W.0007.140331T1800Z-140401T1200Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- INCLUDING THE CITY OF...ALDER SPRINGS 122 PM PDT SUN MAR 30 2014 ...WINTER STORM WARNING IN EFFECT FROM 11 AM MONDAY TO 5 AM PDT TUESDAY ABOVE 3500 FEET... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WINTER STORM WARNING ABOVE 3500 FEET FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 11 AM MONDAY TO 5 AM PDT TUESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * IMPACTS: EXPECT TRAVEL DELAYS WITH POSSIBLE CHAIN CONTROLS. SLICK ROADS AND REDUCED VISIBILITIES IN HEAVY SNOW AND GUSTY WIND. * CONFIDENCE: HIGH * TIMING: SNOW BEGINS MONDAY MORNING WITH THE HEAVIEST SNOW EXPECTED MONDAY AFTERNOON AND EVENING. * LOCATIONS INCLUDE: ALDER SPRINGS. * SNOW ACCUMULATIONS: 5 TO 10 INCHES...HIGHER AMOUNTS ACROSS THE PEAKS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ014-311145- /O.NEW.KSTO.WW.Y.0009.140401T0000Z-140401T1200Z/ BURNEY BASIN / EASTERN SHASTA COUNTY- 122 PM PDT SUN MAR 30 2014 ...WINTER WEATHER ADVISORY IN EFFECT FROM 5 PM MONDAY TO 5 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 5 PM MONDAY TO 5 AM PDT TUESDAY. * SNOW ACCUMULATIONS: 2 TO 4 INCHES. * TIMING: LATE MONDAY AFTER NOON THROUGH MONDAY NIGHT. * LOCATIONS INCLUDE: BURNEY * WINDS: SOUTHWEST 5 TO 10 MPH. * IMPACTS: TRAVEL DIFFICULTIES DUE TO SNOW. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ064-066-067-311145- /O.NEW.KSTO.WW.Y.0009.140401T0300Z-140401T1800Z/ CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE- INCLUDING THE CITY OF...GRASS VALLEY 122 PM PDT SUN MAR 30 2014 ...WINTER WEATHER ADVISORY IN EFFECT FROM 8 PM MONDAY TO 11 AM PDT TUESDAY ABOVE 2500 FEET... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WINTER WEATHER ADVISORY ABOVE 2500 FEET FOR SNOW...WHICH IS IN EFFECT FROM 8 PM MONDAY TO 11 AM PDT TUESDAY. * SNOW ACCUMULATIONS: UP TO 3 INCHES...MINOR ACCUMULATIONS POSSIBLE DOWN TO 2000 FEET. * ELEVATION: ABOVE 2500 FEET. * TIMING: MONDAY NIGHT THROUGH TUESDAY MORNING. * LOCATIONS INCLUDE: GRASS VALLEY. * WINDS: SOUTH 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * IMPACTS: SLIPPERY ROADS AND POSSIBLE TRAVEL DELAYS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
4 follow-up statements
695 WWUS46 KSTO 311030 WSWSTO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 330 AM PDT MON MAR 31 2014 CAZ068-069-312230- /O.CON.KSTO.WS.W.0007.140331T2100Z-140401T1800Z/ WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- INCLUDING THE CITIES OF...CHESTER...QUINCY...BLUE CANYON 330 AM PDT MON MAR 31 2014 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 AM PDT TUESDAY... * IMPACTS: CHAIN RESTRICTIONS AND TRAVEL DELAYS EXPECTED. SLICK ROADS AND REDUCED VISIBILITIES IN HEAVY SNOW AND GUSTY WIND. * CONFIDENCE: HIGH. * TIMING: SNOW INCREASES THIS AFTERNOON WITH THE HEAVIEST SNOW EXPECTED TONIGHT INTO TUESDAY. * LOCATIONS INCLUDE: CHESTER...QUINCY...LASSEN NATIONAL PARK... BLUE CANYON...DONNER PASS...ECHO SUMMIT...CARSON PASS. * SNOW ACCUMULATIONS: 3 TO 6 INCHES OF SNOW IN THE VALLEYS WITH 8 TO 12 INCHES ACROSS HIGHER TERRAIN. OVER 2 FEET POSSIBLE OVER THE PEAKS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DIFFICULT. IF YOU MUST TRAVEL... KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ013-063-312230- /O.CON.KSTO.WS.W.0007.140331T1800Z-140401T1200Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- INCLUDING THE CITY OF...ALDER SPRINGS 330 AM PDT MON MAR 31 2014 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 AM PDT TUESDAY ABOVE 3500 FEET... * IMPACTS: EXPECT TRAVEL DELAYS WITH POSSIBLE CHAIN CONTROLS. SLICK ROADS AND REDUCED VISIBILITIES IN HEAVY SNOW AND GUSTY WIND. * CONFIDENCE: HIGH * TIMING: SNOW BEGINS THIS MORNING WITH THE HEAVIEST SNOW EXPECTED IN THE AFTERNOON AND EVENING. * LOCATIONS INCLUDE: ALDER SPRINGS. * SNOW ACCUMULATIONS: 8 TO 12 INCHES WITH UP TO 2 FEET POSSIBLE OVER THE PEAKS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DIFFICULT. IF YOU MUST TRAVEL... KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ014-312230- /O.CON.KSTO.WW.Y.0009.140401T0000Z-140401T1200Z/ BURNEY BASIN / EASTERN SHASTA COUNTY- 330 AM PDT MON MAR 31 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT TUESDAY... * SNOW ACCUMULATIONS: 2 TO 4 INCHES. * TIMING: LATE THIS AFTERNOON THROUGH TONIGHT. * LOCATIONS INCLUDE: BURNEY. * WINDS: SOUTHWEST 5 TO 10 MPH. * IMPACTS: SLICK ROADS WITH TRAVEL DIFFICULTIES DUE TO SNOW. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ064-066-067-312230- /O.CON.KSTO.WW.Y.0009.140401T0300Z-140401T1800Z/ CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE- INCLUDING THE CITY OF...GRASS VALLEY 330 AM PDT MON MAR 31 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 11 AM PDT TUESDAY ABOVE 2500 FEET... * SNOW ACCUMULATIONS: 1 TO 3 INCHES. UP TO A FOOT POSSIBLE OVER THE PEAKS OF SOUTHERN LAKE COUNTY. * ELEVATION: ABOVE 2500 FEET. * TIMING: TONIGHT THROUGH TUESDAY MORNING. * LOCATIONS INCLUDE: GRASS VALLEY. * WINDS: SOUTH 5 TO 10 MPH WITH GUSTS UP TO 25 MPH. * IMPACTS: SLIPPERY ROADS AND POSSIBLE TRAVEL DELAYS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
619 WWUS46 KSTO 312236 WSWSTO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 336 PM PDT MON MAR 31 2014 CAZ068-069-011215- /O.CON.KSTO.WS.W.0007.000000T0000Z-140401T1800Z/ WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- INCLUDING THE CITIES OF...CHESTER...QUINCY...BLUE CANYON 336 PM PDT MON MAR 31 2014 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM PDT TUESDAY... * IMPACTS: CHAIN RESTRICTIONS AND TRAVEL DELAYS. SLICK ROADS AND REDUCED VISIBILITIES IN HEAVY SNOW AND GUSTY WIND. * TIMING: SNOW INCREASING LATE THIS AFTERNOON WITH THE HEAVIEST SNOW EXPECTED TONIGHT INTO EARLY TUESDAY. * LOCATIONS INCLUDE: CHESTER...QUINCY...LASSEN NATIONAL PARK... BLUE CANYON...DONNER PASS...ECHO SUMMIT...CARSON PASS. * SNOW ACCUMULATIONS: AN ADDITIONAL 2 TO 6 INCHES OF SNOW IN THE VALLEYS AND IN THE MOUNTAINS AN ADDITIONAL 6 TO 10 INCHES. STORM TOTALS AROUND A FOOT...LOCALLY MORE OVER HIGH PEAKS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DIFFICULT. IF YOU MUST TRAVEL... KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ013-063-011200- /O.CON.KSTO.WS.W.0007.000000T0000Z-140401T1200Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- INCLUDING THE CITY OF...ALDER SPRINGS 336 PM PDT MON MAR 31 2014 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY ABOVE 3500 FEET... * IMPACTS: EXPECT TRAVEL DELAYS WITH POSSIBLE CHAIN CONTROLS. SLICK ROADS AND REDUCED VISIBILITIES IN HEAVY SNOW AND GUSTY WIND. * TIMING: HEAVIEST SNOW EXPECTED THIS EVENING. * LOCATIONS INCLUDE: ALDER SPRINGS. * SNOW ACCUMULATIONS: AN ADDITIONAL 5 TO 10 INCHES...WITH MORE THAN A FOOT POSSIBLE OVER HIGHER PEAKS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DIFFICULT. IF YOU MUST TRAVEL... KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ014-011200- /O.CON.KSTO.WW.Y.0009.140401T0000Z-140401T1200Z/ BURNEY BASIN / EASTERN SHASTA COUNTY- 336 PM PDT MON MAR 31 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY... * SNOW ACCUMULATIONS: 2 TO 4 INCHES. * TIMING: LATE THIS AFTERNOON THROUGH TONIGHT. * LOCATIONS INCLUDE: BURNEY * WINDS: SOUTHWEST AROUND 5 TO 10 MPH. * IMPACTS: SLICK ROADS WITH TRAVEL DIFFICULTIES DUE TO SNOW. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ064-066-067-011215- /O.CON.KSTO.WW.Y.0009.140401T0300Z-140401T1800Z/ CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE- INCLUDING THE CITY OF...GRASS VALLEY 336 PM PDT MON MAR 31 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 11 AM PDT TUESDAY ABOVE 2500 FEET... * SNOW ACCUMULATIONS: 1 TO 3 INCHES...LOCALLY MORE OVER HIGHER PEAKS. * ELEVATION: ABOVE 2500 FEET. * TIMING: TONIGHT THROUGH TUESDAY MORNING. * LOCATIONS INCLUDE: GRASS VALLEY...NEVADA CITY. * WINDS: SOUTH 5 TO 10 MPH WITH GUSTS UP TO 25 MPH. * IMPACTS: SLIPPERY ROADS AND POSSIBLE TRAVEL DELAYS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
782 WWUS46 KSTO 010438 WSWSTO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 938 PM PDT MON MAR 31 2014 CAZ068-069-011645- /O.CON.KSTO.WS.W.0007.000000T0000Z-140401T1800Z/ WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- INCLUDING THE CITIES OF...CHESTER...QUINCY...BLUE CANYON 938 PM PDT MON MAR 31 2014 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM PDT TUESDAY... * IMPACTS: CHAIN RESTRICTIONS AND TRAVEL DELAYS. SLICK ROADS AND REDUCED VISIBILITIES IN HEAVY SNOW AND GUSTY WIND. * TIMING: SNOW WILL TAPER TO SHOWERS OVERNIGHT...INCREASING LATE TONIGHT INTO EARLY TUESDAY. * LOCATIONS INCLUDE: CHESTER...QUINCY...LASSEN NATIONAL PARK... BLUE CANYON...DONNER PASS...ECHO SUMMIT...CARSON PASS. * SNOW ACCUMULATIONS: AN ADDITIONAL 3 TO 6 INCHES OF SNOW. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DIFFICULT. IF YOU MUST TRAVEL... KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ013-063-011200- /O.CON.KSTO.WS.W.0007.000000T0000Z-140401T1200Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- INCLUDING THE CITY OF...ALDER SPRINGS 938 PM PDT MON MAR 31 2014 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY ABOVE 3500 FEET... * IMPACTS: EXPECT TRAVEL DELAYS WITH POSSIBLE CHAIN CONTROLS. SLICK ROADS AND REDUCED VISIBILITIES IN HEAVY SNOW AND GUSTY WIND. * TIMING: SNOW SHOWERS WILL INCREASE OVERNIGHT. THE HEAVIEST SNOW IS EXPECTED ALONG THE COASTAL RANGE LATE TONIGHT INTO TUESDAY MORNING. * LOCATIONS INCLUDE: ALDER SPRINGS. * SNOW ACCUMULATIONS: AN ADDITIONAL 2 TO 6 INCHES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DIFFICULT. IF YOU MUST TRAVEL... KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ014-011200- /O.CON.KSTO.WW.Y.0009.000000T0000Z-140401T1200Z/ BURNEY BASIN / EASTERN SHASTA COUNTY- 938 PM PDT MON MAR 31 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY... * SNOW ACCUMULATIONS: UP TO AN ADDITIONAL 2 INCHES. * TIMING: AFTER MIDNIGHT. * LOCATIONS INCLUDE: FALL RIVER MILLS...MCARTHUR. * WINDS: SOUTHWEST AROUND 5 MPH. * IMPACTS: SLICK ROADS WITH TRAVEL DIFFICULTIES DUE TO SNOW. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ064-066-067-011645- /O.CON.KSTO.WW.Y.0009.000000T0000Z-140401T1800Z/ CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE- INCLUDING THE CITY OF...GRASS VALLEY 938 PM PDT MON MAR 31 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT TUESDAY ABOVE 2500 FEET... * SNOW ACCUMULATIONS: UP TO AN ADDITIONAL 2 INCHES. * ELEVATION: ABOVE 2500 FEET...LOCAL SNOW DOWN TO AROUND 2000 FEET. * TIMING: TONIGHT THROUGH TUESDAY MORNING. SHOWERS WILL INCREASE OVERNIGHT FIRST ALONG THE COASTAL RANGE THEN LATER TONIGHT OVER THE EASTERN FOOTHILLS. * LOCATIONS INCLUDE: GRASS VALLEY...COBB MOUNTAIN. * WINDS: SOUTH 5 TO 10 MPH. * IMPACTS: SLIPPERY ROADS AND POSSIBLE TRAVEL DELAYS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
220 WWUS46 KSTO 011030 WSWSTO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 330 AM PDT TUE APR 1 2014 CAZ068-069-011800- /O.CAN.KSTO.WS.W.0007.000000T0000Z-140401T1800Z/ /O.NEW.KSTO.WW.Y.0010.140401T1030Z-140401T1800Z/ WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- INCLUDING THE CITIES OF...CHESTER...QUINCY...BLUE CANYON 330 AM PDT TUE APR 1 2014 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 11 AM PDT THIS MORNING... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL 11 AM PDT THIS MORNING. THE WINTER STORM WARNING HAS BEEN CANCELLED. * IMPACTS: CHAIN RESTRICTIONS AND TRAVEL DELAYS. SLICK ROADS AND REDUCED VISIBILITIES IN SNOW. * TIMING: SNOW SHOWERS WILL CONTINUE TODAY. * LOCATIONS INCLUDE: CHESTER...QUINCY...LASSEN NATIONAL PARK... BLUE CANYON...DONNER PASS...ECHO SUMMIT...CARSON PASS. * WINDS: SOUTHWEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * SNOW ACCUMULATIONS: AN ADDITIONAL 1 TO 3 INCHES WITH LOCALLY HIGHER AMOUNTS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ013-063-011130- /O.CAN.KSTO.WS.W.0007.000000T0000Z-140401T1200Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- INCLUDING THE CITY OF...ALDER SPRINGS 330 AM PDT TUE APR 1 2014 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE WINTER STORM WARNING. INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ014-011130- /O.CAN.KSTO.WW.Y.0009.000000T0000Z-140401T1200Z/ BURNEY BASIN / EASTERN SHASTA COUNTY- 330 AM PDT TUE APR 1 2014 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE WINTER WEATHER ADVISORY. INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ064-066-067-011130- /O.CAN.KSTO.WW.Y.0009.000000T0000Z-140401T1800Z/ CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE- INCLUDING THE CITY OF...GRASS VALLEY 330 AM PDT TUE APR 1 2014 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE WINTER WEATHER ADVISORY. INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this winter storm warning went out at Mar 30, 9:08 AM PDT, 4 hours 14 minutes earlier.
Area forecast discussion, Mar 30, 9:08 AM PDT, 4 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SACRAMENTO CA 908 AM PDT Sun Mar 30 2014 .Synopsis... Isolated showers possible today then a colder Pacific storm brings more precipitation to Interior NorCal Monday into Wednesday with snow levels lowering into the foothills Monday night into Tuesday. Light amounts of snow possible over I-5 through Shasta county late Monday night and Tuesday morning. && .Discussion... Some patches of fog formed this morning in the valley and mountains. The fog is rapidly dissipating at this time. Models are indicating the possibility of showers popping up...mainly for the afternoon hours. Conditions today will be much more stable than yesterday but still showing slightly unstable conditions for this afternoon. An isolated thunderstorms can not be ruled out at this time. Another unstable system will move into the region on Monday. Given the current timing of the system thunderstorms look possible for Monday evening as the system pushes through the interior. Showers with a threat of thunderstorms will continue on Tuesday as the center of the low moves over the central valley. Snow levels will be very low with this system. Lowering Monday night to just under 2000 feet over Shasta county to just under 3000 feet in the motherlode. One to two feet of light fluffy snow may accumulate over elevations above 5000 feet and convective activity may bring minor amounts of snow down to around 2000 feet at times for the motherlode. The GFS slides the system down the coast rather moving it inland and then south. If the GFS model ends up be the correct one then snow levels might be 500 feet to 1000 feet higher. .Extended Discussion (Thursday through Sunday) Generally drier and milder weather is expected across interior NorCal later this week and into next weekend, though confidence is only moderately high at this point. Another weaker system is forecast to move over the building eastern Pacific/west coast ridge later Thursday into Friday and may bring a few showers to the region. Otherwise, increasing confidence in building ridge for next weekend leading to a return of dry and milder weather for NorCal. && .Aviation... Generally VFR/MVFR conditions in the Valley today with ISOLD SHRA and possible isold thunderstorms this afternoon...mainly KSAC and north. Although local IFR/LIFR conditions with fog around KRDD until 18z. In the northern Sierra Nevada, MVFR/IFR conditions with ISOLD -SHRA/-SHSN and snow levels around 3000 to 4500 ft. && .STO Watches/Warnings/Advisories... winter storm watch from monday afternoon through tuesday morning west slope northern sierra nevada...western plumas county/lassen park. winter storm watch from monday morning through late monday night above 3500 feet in the mountains southwestern shasta county to northern lake county...shasta lake area / northern shasta county. &&
Hazardous weather outlook, Mar 30, 7:00 AM PDT, 6 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SACRAMENTO CA 700 AM PDT SUN MAR 30 2014 CAZ013>019-063-064-066>069-311400- SHASTA LAKE AREA/NORTHERN SHASTA COUNTY- BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES- CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE- EAST FOOTHILLS/NORTH SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA- 700 AM PDT SUN MAR 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA. .DAY ONE...TODAY PATCHY VALLEY MORNING FOG WITH ISOLATED LIGHT SNOW SHOWERS IN THE MOUNTAINS...OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY A COLDER PACIFIC STORM WILL IMPACT THE AREA MONDAY INTO WEDNESDAY BRINGING PERIODS OF HEAVY MOUNTAIN SNOW AND GUSTY WIND. ACCUMULATING SNOW POSSIBLE IN THE FOOTHILLS LATE MONDAY AND TUESDAY. VALLEY THUNDERSTORMS WITH HAIL AND POSSIBLY SEVERE WEATHER FORECAST LATE MONDAY AND TUESDAY. WEAKER STORMS WILL CONTINUE A THREAT OF SHOWERS...MAINLY IN THE MOUNTAINS LATER IN THE WEEK. * WINTER STORM WATCH.........SEE WWUS46 KSTO - WSWSTO FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS TO THEIR LOCAL NATIONAL WEATHER SERVICE OFFICE. THE LATEST WEATHER INFORMATION IS AVAILABLE AT WEATHER.GOV/SACRAMENTO INTERACT WITH US VIA SOCIAL MEDIA AT FACEBOOK.COM/NWS.SACRAMENTO TWITTER.COM/NWSSACRAMENTO
In the hours before
Local storm report, Mar 30, 8:34 AM PDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SACRAMENTO CA
834 AM PDT SUN MAR 30 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 AM SNOW 1 ENE QUINCY 39.93N 120.90W
03/30/2014 E1.0 INCH PLUMAS CA TRAINED SPOTTER
0.75 INCH OF SNOW ON THE GROUND THIS
MORNING.
&&
NWS SACRAMENTO CA
IRIS SYSTEMLocal storm report, Mar 30, 8:55 AM PDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SACRAMENTO CA
855 AM PDT SUN MAR 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 AM SNOW 5 ENE CISCO 39.32N 120.45W
03/30/2014 M17.0 INCH NEVADA CA TRAINED SPOTTER
KINGVALLE 17 INCHES OF NEW SNOW/ 21 INCHES ON THE GROUND
/
&&
JPOWELLSpecial weather statement, Mar 30, 1:21 PM PDT, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SACRAMENTO CA 121 PM PDT SUN MAR 30 2014 CAZ013>019-063-064-066>069-311200- SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- BURNEY BASIN / EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE- WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- 121 PM PDT SUN MAR 30 2014 ...COLDER PACIFIC STORM SYSTEM IMPACTS INTERIOR NORTHERN CALIFORNIA MONDAY INTO EARLY WEDNESDAY... * IMPACTS: SNOW IN THE MOUNTAINS AND UPPER FOOTHILLS IMPACTING TRAVEL. WET ROADS ELSEWHERE WITH THUNDERSTORMS POSSIBLE IN THE CENTRAL VALLEY BRINGING HEAVY RAIN, SMALL HAIL, GUSTY WIND, AND POSSIBLY SEVERE WEATHER. * CONFIDENCE: HIGH. * TIMING: PRECIPITATION BEGINS IN THE COASTAL AND WESTERN SHASTA MOUNTAINS MONDAY MORNING...SPREADING EAST AND SOUTH OVER ALL OF INTERIOR NORTHERN CALIFORNIA MONDAY AFTERNOON AND EVENING. HEAVIEST PRECIPITATION IS EXPECTED LATE MONDAY INTO TUESDAY. * SNOW LEVELS: SNOW LEVELS 3000 TO 4000 FEET MONDAY LOWERING TO 2000 FEET OVER SHASTA COUNTY TO AROUND 3000 FEET OVER THE MOTHERLODE MONDAY NIGHT INTO TUESDAY. LOCALLY LOWER LEVELS IN HEAVIER SHOWERS. * SNOW ACCUMULATIONS: UP TO A FEW INCHES DOWN TO AROUND 2000 FEET...UP TO A FOOT ABOVE 4000 FEET AND UP TO 2 FEET ABOVE 6000 FEET THROUGH EARLY WEDNESDAY. * RAINFALL AMOUNTS: HALF AND INCH TO AN INCH IN THE CENTRAL VALLEY...LOCALLY HIGHER AMOUNTS POSSIBLE IN THUNDERSTORMS. 1 TO 3 INCHES POSSIBLE IN PORTIONS OF THE FOOTHILLS THROUGH WEDNESDAY MORNING. * THUNDERSTORMS: POSSIBLE LATE MONDAY AND TUESDAY. STORMS LIKELY TO CONTAIN SMALL HAIL AND POSSIBLY SEVERE WEATHER.
The office that day
Everything else NWS Sacramento, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 5:05 PM PDT | Special Weather Statement | STO | Tehama | 40 min |
| Mar 29, 5:25 PM PDT | Tornado Warning | STO | Glenn, Tehama | 35 min |
| Mar 29, 6:01 PM PDT | Tornado Warning | STO | Glenn, Tehama | 29 min |
| Mar 29, 6:31 PM PDT | Special Weather Statement | STO | Tehama | 44 min |
| Mar 29, 7:45 PM PDT | Tornado Warning | STO | Butte, Glenn, Tehama | 45 min |
| Mar 29, 8:33 PM PDT | Tornado Warning | STO | Butte, Tehama | 42 min |
| Mar 29, 9:21 PM PDT | Special Weather Statement | STO | Butte | 54 min |
| Mar 30, 3:40 AM PDT | Winter Storm Watch | STO | 10 hr | |
| Mar 30, 1:22 PM PDT | Winter Weather Advisory | STO | 38 hr |
Nearby
Winter Storm Warnings in California, 2014Every winter storm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.